Join the 'Hives' group to help and get support from people like you.
Related terms: Wheals and Welts
We found 174 questions associated with the 'Hives' topic.
Posted 8 Sep 2016 • 1 answerFAQ by Drugs.com
Zyrtec and Claritin are both antihistamines, but which one is more effective for conditions such as allergic rhinitis or postnasal drip?
Posted 27 Jun 2018 • 1 answer
I started prednisone today. Was told to take 3 10mg for 3 days, 2 for 3 days then 1 for 3 days. I just started it today but the rash/hives has not subsided. It’s now moving to my neck & face which was not effected before.
Posted 20 Sep 2016 • 1 answerFAQ by Drugs.com
Both Allegra and Claritin are antihistamines but which one is more effective or has more side effects?
Posted 28 Sep 2011 • 9 answers
The Dr stated that it was the H2 that help with the persistent itching and hives. I see that it is basically a prescribed antacid (Zantac) I was prescribed 300Mg does this sound ok?
Posted 18 Mar 2018 • 1 answer
Posted 30 Mar 2011 • 3 answers
My eyes are swollen and I have hives all over my body and in my hair.I took the sulpha drug bactrim for a bladded infection
Posted 28 Aug 2015 • 7 answers
I am a 27yo female living in a climate with very humid summers and very cold, wet winters. I have been experiencing frequent welts that appear and feel like mosquito bites all over my body on and off for a few years but they have gotten much worse lately for seemingly no apparent reason. I say ...
Posted 23 Oct 2012 • 5 answers
3 weeks ago my doctor put me on a prednisone dose pak and also injected prednisone into my body. A week later I developed a rash on my right side of my face and all the way down my chest. After 1 1/2 weeks, it is still there and sometimes burns like fire or itches terribly. Also hives appear. Very ...
Posted 18 Nov 2012 • 2 answers
My white blood cell count at last check was 73k+. That seems very high to me and I am having side effects like hives, ongoing diarrhea, temp, pain, shortness of breath, sickness that won't go away as if I have a cold. I've also had side pain which could be from the cough or the diarrhea I ...
Posted 2 Jan 2013 • 1 answer
After my dentist up the dosage of Clindamycin from 150mg (1pill) 4 times a day to 300mg (2pills) 3 times a day, I started to itch but only at night and i would wake up with hives on my upper chest and arms only. Would I be allergic to the Clindamycin?
Posted 2 Nov 2015 • 2 answers
I came out with hives when I last took ibuprofen. I can tolerate aspirin (if that information help at all). My doctor has now proscribed naproxen for my frozen shoulder. My doctor (and the pharmacist) is aware of my allergy to ibuprofen, but said that it could be just ibuprofen or the whole NSAIDs ...
Posted 9 Dec 2010 • 12 answers
Methylprednisolone - how long does it take for Medrol dose pack 4 mg to start working for my hives.?
Posted 15 Dec 2014 • 2 answers
... I am on my 4th day and still have hives
Posted 14 Dec 2017 • 3 answers
I’m allergic to ibuprofen it causes shortness of breath and hives. can I take naproxen?
Posted 17 Mar 2017 • 3 answers
I'm taking oxycodone for pain.ive noticed that every time I take it my feet ankles swell and couple times my hands did.is this normal with this medication or is it something serious..No rash or hives so I guessed I wasn't having a reaction. I do not no so please any advice I would totally ...
Related Condition Support Groups
Related Drug Support Groups
Benadryl, promethazine, Zyrtec, Claritin, diphenhydramine, loratadine, Allegra, Phenergan, ranitidine, view more... doxepin, cetirizine, cyproheptadine, Xyzal, fexofenadine, famotidine, Benadryl Allergy, chlorpheniramine, Periactin, levocetirizine, Xolair